# SDR UIEA2013060500308

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 36,360 hours, 6,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330038
- Part serial: R15018
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY POWER RESERVIOR DISCHARGED.  R & R WITH SERVICABLE RESERVIOR IAW AMM 52-11-06-404-015.
